Juan J. Trujillo
Juan J. Trujillo
Professor of Applied Mathematics. Universidad de La Laguna
Verified email at ullmat.es - Homepage
Title
Cited by
Cited by
Year
Theory and Applications of the Fractional Differential Equations
AA Kilbas, HM Srivastava, JJ Trujillo
North-Holland Mathematics studies, 2006
149842006
Fractional Calculus: Models and Numerical Methods
D Baleanu, K Diethelm, E Scalas, JJ Trujillo
World Scientific, Singapore, 2012
1823*2012
Differential equations of fractional order: methods results and problem-II
AA Kilbas, JJ Trujillo
Applicable Analysis (JCR) 81 (2), 435-493, 2002
4622002
Differential equations of fractional order: methods results and problem-I
AA Kilbas, JJ Trujillo
Applicable Analysis (JCR) 78 (1-2), 153-192, 2001
3732001
On the fractional signals and systems
R Magin, MD Ortigueira, I Podlubny, JJ Trujillo
Signal Processing (JCR) 91 (3), 350-371, 2011
2082011
The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces
K Balachandran, JJ Trujillo
Nonlinear Analysis: Theory, Methods & Applications (JCR) 72 (12), 4587-4593, 2010
1792010
Fractional differential equations as alternative models to nonlinear differential equations
B Bonilla, M Rivero, L Rodriguez-Germa, JJ Trujillo
Applied Mathematics and Computation (JCR) 187 (1), 79-88, 2007
1792007
Fractional calculus in the Mellin setting and Hadamard-type fractional integrals
PL Butzer, AA Kilbas, JJ Trujillo
Journal of Mathematical Analysis and Applications (JCR) 269 (1), 1-27, 2002
1782002
Existence results for fractional impulsive integrodifferential equations in Banach spaces
K Balachandran, S Kiruthika, JJ Trujillo
Communications in Nonlinear Science and Numerical Simulation (JCR) 16 (4 …, 2011
1772011
Mellin transform analysis and integration by parts for Hadamard-type fractional integrals
PL Butzer, AA Kilbas, JJ Trujillo
Journal of Mathematical Analysis and Applications (JCR) 270 (1), 1-15, 2002
1682002
Compositions of Hadamard-type fractional integration operators and the semigroup property
PL Butzer, AA Kilbas, JJ Trujillo
Journal of Mathematical Analysis and Applications (JCR) 269 (2), 387-400, 2002
1662002
On the generalized Wright function
AA Kilbas, M Saigo, JJ Trujillo
Fractional Calculus and Applied Analysis (JCR) 5 (4), 437-460, 2002
1612002
Fractional Calculus: A survey of useful formulas
D Valerio, JJ Trujillo, M Rivero, J Tenreiro Machado, D Baleanu
European Physics Journal ST (JCR) 222 (8), 1827–1846, 2013
1542013
On exact solutions of a class of fractional Euler–Lagrange equations
D Baleanu, JJ Trujillo
Nonlinear Dynamics (JCR) 52 (4), 331-335, 2008
1402008
On a Riemann–Liouville Generalized Taylor's Formula
JJ Trujillo, M Rivero, B Bonilla
Journal of mathematical analysis and applications (JCR) 231 (1), 255-265, 1999
1401999
On systems of linear fractional differential equations with constant coefficients
B Bonilla, M Rivero, JJ Trujillo
Applied mathematics and computation (JCR) 187 (1), 68-78, 2007
1362007
On development of fractional calculus during the last fifty years
JAT Machado, AMSF Galhano, JJ Trujillo
Scientometrics (JCR) 98 (1), 577-582, 2014
1142014
A new method of finding the fractional Euler–Lagrange and Hamilton equations within Caputo fractional derivatives
D Baleanu, JI Trujillo
Communications in Nonlinear Science and Numerical Simulation (JCR) 15 (5 …, 2010
1132010
Existence of mild solution for evolution equation with Hilfer fractional derivative
H Gu, JJ Trujillo
Applied Mathematics and Computation (JCR). 257 (2), 344-354, 2015
1032015
Controllability of nonlinear fractional dynamical systems
K Balachandran, JY Park, JJ Trujillo
Nonlinear Analysis: Theory, Methods & Applications (JCR) 75 (4), 1919-1926, 2012
912012
The system can't perform the operation now. Try again later.
Articles 1–20